# SDR SWIA202264884

- Difficulty date: January 18, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 21R BETWEEN FS364.00 AND FS379.00     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW STRINGER SECTION PN: SH670-31383-1 AT STGR 21R BETWEEN FS333.00 AND FS379.00. REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. RESTORE FINISH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
